Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 225, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Apr 25, 2011, 8:01 AM CDT for 4 counties in Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2011, 8:01 AM CDT (13:01 UTC)
- Expired
- Apr 25, 2011, 8:45 AM CDT
- In force
- 44 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Clark County, AR, Dallas County, AR, Grant County, AR, Hot Spring County, AR
The radar
The Little Rock radar (KLZK), 90 km from the middle of the area, began a volume at 13:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 4:41 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 1.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1213 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 491 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 11.5
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:41 AM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 25, 6:41 AM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 641 AM CDT MON APR 25 2011 .AVIATION... LINE OF THUNDERSTORMS CROSSING STATE LINE FROM OKLAHOMA...WHILE ANOTHER LINE WAS ACROSS THE MISSOURI BORDER. OKLAHOMA LINE WILL MOVE EAST WITH KHOT AND KLIT AFFECTED IN THE NEXT 3 HOURS. NOT SURE IF IT WILL HOLD TOGETHER LONG ENOUGH FOR KPBF AND KLLQ...BUT DID INDICATED VCTS AT THESE SITES. UP NORTH...HAVE VCTS/SHRA FOR LINE THIS MORNING...AND THINK THERE WILL BE A BREAK DURING MID DAY...BUT HAVE TEMPO GROUPS FOR THIS AFTERNOON WHEN CONVECTION IS MORE LIKELY TO OCCUR. MODELS ARE HINTING AT ANOTHER LINE OF CONVECTION OVER THE SOUTHEAST SITES LATER TONIGHT...AND HAVE TSRA PREVAILING OVERNIGHT. && .PREV DISCUSSION... /ISSUED 545 AM CDT MON APR 25 2011/ SHORT TERM...TODAY THROUGH TUESDAY A VERY ACTIVE WEATHER PATTERN WILL BE NOTED TODAY/TUESDAY ACROSS ARKANSAS. THE PATTERN WILL FEATURE A WOBBLING FRONT AND TWO SIGNIFICANT STORM SYSTEMS ARRIVING FROM THE SOUTHERN PLAINS. MOISTURE WILL BE SUBSTANTIAL SURROUNDING THE FRONT...AND THIS WILL LEAD TO WIDESPREAD HEAVY RAIN AND FLASH FLOODING. OVERALL...TWO TO MORE THAN SIX INCHES OF RAIN IS IN THE FORECAST THROUGH WEDNESDAY MORNING. A FLASH FLOOD WATCH HAS BEEN POSTED FOR TEN NORTHERN COUNTIES THROUGH EARLY TUESDAY...AND FOR MUCH OF CENTRAL/SOUTHERN ARKANSAS THROUGH EARLY WEDNESDAY AS THE WOBBLING FRONT SHIFTS TOWARD THE LOUISIANA BORDER. SYSTEM ONE WILL BE HERE BY LATE THIS AFTERNOON/EVENING...AND WILL TRIGGER SCATTERED TO NUMEROUS THUNDERSTORMS. THE STORMS TO WATCH WILL MOVE FROM NORTHEAST TEXAS/SOUTHEAST OKLAHOMA INTO SOUTHWEST ARKANSAS...AND WILL CONTINUE SPREADING RAPIDLY TO THE NORTHEAST. SEVERE WEATHER WILL BE LIKELY WITH THESE STORMS...WITH TORNADOES EXPECTED GIVEN HIGH SHEAR VALUES. IT WILL BE WINDY SURROUNDING THIS SYSTEM...AND POSTED A LAKE WIND ADVISORY FOR MUCH OF THE STATE LATE THIS MORNING THROUGH THIS EVENING. GUSTY SOUTH/SOUTHWEST WINDS ARE EXPECTED. SYSTEM TWO WILL BRING ANOTHER SEVERE WEATHER EVENT TUESDAY AFTERNOON/NIGHT...MAINLY TO THE SOUTHEAST HALF OF THE STATE. QPF DURING THIS EVENT LOOKS VERY IMPRESSIVE/SCARY...WITH A LOT OF RAIN FALLING IN JUST A FEW HOURS. LONG TERM...WEDNESDAY THROUGH SUNDAY AS SECOND UPPER SYSTEM MOVES ACROSS THE STATE TUESDAY NIGHT...RAIN CHANCES WILL CONTINUE THROUGH THE OVERNIGHT HOURS. AS SURFACE LOW MOVES NORTHEAST...PRECIPITATION WILL BEGIN TO TAPER OFF DURING THE DAY ON WEDNESDAY. HIGH PRESSURE WILL THEN MOVE INTO THE STATE...WITH DRY WEATHER RETURNING...HELPING THE REGION TO DRY OUT. NEXT SYSTEM WILL MOVE INTO THE STATE SATURDAY...BUT MODELS ARE DISAGREEING ON TIMING. HAVE GONE MORE WITH A EUROPEAN TREND...AND KEPT POPS IN FOR SUNDAY. && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE- CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT- HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN- LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE- POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW- FAULKNER-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON- LINCOLN-LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BAXTER-BOONE- FULTON-IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE. && AVIATION...58
Hazardous weather outlook, Apr 25, 5:00 AM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT MON APR 25 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL REMAINS A CONCERN ACROSS THE STATE...AS SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS ARKANSAS. RAINFALL AMOUNTS THROUGH TONIGHT WILL AVERAGE ONE TO THREE INCHES...WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL FALL OVER SATURATED GROUND...WITH FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR ENTIRE AREA. IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN... AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO... SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS. STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE TODAY AND TONIGHT. THE MAIN CONCERNS WILL BE VERY LARGE HAIL AND ISOLATED TORNADOES...AS THE AREA IS IN A MODERATE RISK FOR SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN THROUGH WEDNESDAY...AS SHOWERS AND THUNDERSTORMS WILL MOVE OVER AREAS THAT HAVE ALREADY RECEIVED SEVERAL INCHES OF RAIN. RAINFALL AMOUNTS THROUGH MIDWEEK MAY APPROACH OVER 5 INCHES...WITH A FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY NIGHT. IN ADDITION...RIVER FLOODING WILL REMAIN A CONCERN...AS IT WILL TAKE SOME TIME FOR ALL THE WATER TO MOVE DOWNSTREAM. STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE TUESDAY...AS A COLD FRONT MOVES INTO THE STATE. THE MAIN CONCERNS WILL AGAIN BE VERY LARGE HAIL AND ISOLATED TORNADOES...ESPECIALLY ACROSS THE SOUTHEAST HALF OF THE STATE. THIS AREA IS IN A MODERATE RISK FOR SEVERE WEATHER...WITH A SLIGHT RISK ACROSS THE NORTHWEST HALF. HIGH PRESSURE WILL FINALLY BRING AN END TO THE RAINFALL WEDNESDAY NIGHT...BUT RIVER FLOODING WILL REMAIN A CONCERN EVEN AFTER THE RAINFALL ENDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR SEVERE WEATHER AND FLOODING CONCERNS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
In the hours before
Special weather statement, Apr 25, 2:03 AM CDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
203 AM CDT MON APR 25 2011
ARZ034-046-047-250750-
MONROE AR-PRAIRIE AR-WOODRUFF AR-
203 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOODRUFF...PRAIRIE AND
NORTHERN MONROE COUNTIES UNTIL 245 AM CDT...
AT 203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF
EDWARDS TO 3 MILES WEST OF BARRETTSVILLE TO 3 MILES SOUTH OF
MCCREANOR...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
HAZEN... BRINKLEY... HUNTER...
HALLSVILLE... FREDONIA (BISCOE)... DES ARC...
DE VALLS BLUFF... DAGMAR WMA... BARRETTSVILLE...
ALLENDALE... ALFREY... ZENT...
WIVILLE... TOLLVILLE... SCREETON...
PENROSE... MCCLELLAND... KEEVIL...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 186 AND 218.
&&
LAT...LON 3500 9114 3492 9114 3487 9109 3479 9109
3470 9169 3492 9169 3492 9177 3504 9180
3507 9171 3503 9163 3503 9158 3509 9158
3511 9142 3514 9146 3520 9103 3501 9104
TIME...MOT...LOC 0703Z 255DEG 42KT 3503 9167 3488 9163
3476 9172
46Special weather statement, Apr 25, 2:31 AM CDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
231 AM CDT MON APR 25 2011
ARZ053>055-062-250815-
CLARK AR-DALLAS AR-GRANT AR-HOT SPRING AR-
231 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HOT SPRING...CENTRAL
GRANT...NORTHWESTERN DALLAS AND NORTHEASTERN CLARK COUNTIES UNTIL 315
AM CDT...
AT 230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALPINE RIDGE PARK TO
2 MILES SOUTHWEST OF DEGRAY TO 3 MILES NORTHWEST OF SHILOH...AND
MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
SHERIDAN... MALVERN... DEGRAY LAKE...
ARKADELPHIA... THIEL... PRATTSVILLE...
POYEN... PERLA... LEOLA...
DOGWOOD... DEGRAY LAKE SP... CANE CREEK...
CADDO VALLEY... WILLOW... MIDWAY...
MARCUS... LONO... JOAN...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 68 AND 94.
LAT...LON 3445 9236 3435 9230 3415 9233 3404 9321
3415 9319 3430 9326
TIME...MOT...LOC 0731Z 255DEG 44KT 3428 9312 3418 9307
3410 9308
46Local storm report, Apr 25, 5:37 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
537 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL ATKINS 35.24N 92.95W
04/24/2011 E1.00 INCH POPE AR PUBLIC
&&
58Local storm report, Apr 25, 6:05 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
605 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HAIL JERUSALEM 35.40N 92.82W
04/24/2011 E1.50 INCH CONWAY AR EMERGENCY MNGR
EMERGENCY MANAGER REPORTED PING PONG BALL SIZE HAIL.
0246 PM HAIL 3 S ASH FLAT 36.18N 91.61W
04/24/2011 M1.00 INCH SHARP AR LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED QUARTER SIZE HAIL JUST OUTSIDE
OF ASH FLAT.
0514 PM FUNNEL CLOUD 2 SSE ELGIN 35.72N 91.29W
04/24/2011 JACKSON AR EMERGENCY MNGR
0836 PM HAIL MOUNT MAGAZINE 35.17N 93.65W
04/24/2011 E2.75 INCH LOGAN AR AMATEUR RADIO
0838 PM HAIL 5 E WALDRON 34.90N 94.01W
04/24/2011 M1.00 INCH SCOTT AR AMATEUR RADIO
THUNDERSTORM WIND GUSTS OF 60 MPH WERE ALSO MEASURED AT
THE SAME TIME THE HAIL WAS FALLING
0841 PM HAIL 3 WSW WAVELAND 35.10N 93.68W
04/24/2011 E1.00 INCH YELL AR LAW ENFORCEMENT
0849 PM HAIL HAVANA 35.11N 93.53W
04/24/2011 E1.75 INCH YELL AR LAW ENFORCEMENT
0940 PM HAIL 4 W CENTERVILLE 35.12N 93.24W
04/24/2011 E2.75 INCH YELL AR AMATEUR RADIO
1002 PM TSTM WND DMG 1 S ST. VINCENT 35.29N 92.73W
04/24/2011 CONWAY AR FIRE DEPT/RESCUE
TREES DOWN ACROSS HIGHWAY 95.
1013 PM FLASH FLOOD WALDRON 34.90N 94.09W
04/24/2011 SCOTT AR AMATEUR RADIO
GREENRIDGE ROAD IN WALDRON IS UNDER WATER AND IMPASSABLE.
1130 PM HAIL ATKINS 35.24N 92.95W
04/24/2011 E1.00 INCH POPE AR PUBLIC
&&
46Special weather statement, Apr 25, 7:41 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
741 AM CDT MON APR 25 2011
ARZ041>043-052>054-062-251325-
CLARK AR-DALLAS AR-GARLAND AR-HOT SPRING AR-MONTGOMERY AR-PIKE
AR-SALINE AR-
741 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SALINE...GARLAND...
SOUTHEASTERN MONTGOMERY...HOT SPRING...EASTERN PIKE...NORTHWESTERN
DALLAS AND NORTHERN CLARK COUNTIES UNTIL 830 AM CDT...
AT 741 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTH OF
MAZARN MTN TO 3 MILES EAST OF NELSON MTN TO NEAR LASSIE GAP TO 4
MILES WEST OF GRAYSONIA TO 3 MILES WEST OF BOWEN...AND MOVING EAST AT
45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
PINEY... ROCKWELL... MT IDA...
MALVERN... LAKE OUACHITA... LAKE HAMILTON...
HOT SPRINGS... DEGRAY LAKE... ARKADELPHIA...
SEGUR... ROCKPORT... RICHWOODS...
OKOLONA... MOUNTAIN PINE... MEYERS...
LOFTON... LENA LNDG REC AREA... LAKE OUACHITA SP...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 61 AND 101.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3458 9367 3477 9294 3444 9278 3407 9280
3393 9335 3395 9337 3396 9348 3394 9352
3396 9355 3396 9361 3397 9364
TIME...MOT...LOC 1241Z 253DEG 41KT 3452 9354 3440 9347
3423 9353 3415 9348 3398 9352
62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:01 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 59 min |
| Apr 24, 7:18 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Izard, Johnson, Marion and 5 more | 6 hr |
| Apr 24, 7:18 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Marion, Newton, Pope, Searcy | 42 min |
| Apr 24, 7:36 PM CDT | Tornado Warning | LZK | Logan, Scott | 39 min |
| Apr 24, 7:48 PM CDT | Special Weather Statement | LZK | Baxter | 47 min |
| Apr 24, 7:56 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Scott, Yell | 49 min |
| Apr 24, 8:05 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 40 min |
| Apr 24, 8:14 PM CDT | Tornado Warning | LZK | Logan, Scott, Yell | 46 min |
| Apr 24, 8:26 PM CDT | Special Weather Statement | LZK | Stone | 44 min |
| Apr 24, 8:32 PM CDT | Special Weather Statement | LZK | Sharp | 33 min |
| Apr 24, 8:42 PM CDT | Flash Flood Warning | LZK | Cleburne, Fulton, Independence, Izard, Pope, Searcy and 3 more | 3 hr |
| Apr 24, 8:44 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 61 min |
| Apr 24, 8:55 PM CDT | Tornado Warning | LZK | Logan, Pope, Yell | 35 min |
| Apr 24, 9:09 PM CDT | Special Weather Statement | LZK | Sebastian | 46 min |
| Apr 24, 9:25 PM CDT | River Flood Warning | LZK | Franklin, Johnson, Logan | 4 days |
| Apr 24, 9:28 PM CDT | Tornado Warning | LZK | Conway, Pope, Yell | 20 min |
| Apr 24, 9:47 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 43 min |
| Apr 24, 9:55 PM CDT | Flash Flood Warning | LZK | Conway, Johnson, Logan, Pope, Scott, Van Buren and 1 more | 3 hr |
| Apr 24, 9:59 PM CDT | Special Weather Statement | LZK | Montgomery, Yell | 46 min |
| Apr 24, 10:07 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 38 min |
| Apr 24, 10:18 PM CDT | Tornado Warning | LZK | Yell | 34 min |
| Apr 24, 10:24 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 51 min |
| Apr 24, 10:25 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Stone, Van Buren | 50 min |
| Apr 24, 10:42 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Perry, Pope, Yell | 48 min |
| Apr 24, 10:46 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 39 min |
| Apr 24, 11:03 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Scott and 1 more | 42 min |
| Apr 24, 11:06 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 39 min |
| Apr 24, 11:36 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Perry, Saline | 39 min |
| Apr 24, 11:39 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Van Buren | 51 min |
| Apr 25, 12:18 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 47 min |
| Apr 25, 12:35 AM CDT | Special Weather Statement | LZK | White | 45 min |
| Apr 25, 1:05 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 45 min |
| Apr 25, 1:09 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 51 min |
| Apr 25, 1:21 AM CDT | Flash Flood Warning | LZK | Logan, Scott, Yell | 3 hr |
| Apr 25, 1:36 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Johnson, Marion, Newton and 1 more | 3 hr |
| Apr 25, 1:39 AM CDT | Special Weather Statement | LZK | Woodruff | 46 min |
| Apr 25, 1:42 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 48 min |
| Apr 25, 2:03 AM CDT | Special Weather Statement | LZK | Prairie | 47 min |
| Apr 25, 2:31 AM CDT | Special Weather Statement | LZK | Clark, Grant, Hot Spring | 44 min |
| Apr 25, 5:03 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 17 hr |
| Apr 25, 6:01 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 44 min |
| Apr 25, 6:48 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 57 min |
| Apr 25, 7:00 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion | 3 hr |
| Apr 25, 7:41 AM CDT | Special Weather Statement | LZK | Clark, Garland, Hot Spring, Montgomery | 44 min |
| Apr 25, 8:10 AM CDT | Flash Flood Warning | LZK | Baxter, Johnson, Logan, Marion, Newton, Pope and 4 more | 3 hr |
| Apr 25, 8:22 AM CDT | River Flood Warning | LZK | Saline | 43 hr |
| Apr 25, 8:25 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 45 min |
| Apr 25, 8:39 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Hot Spring, Jefferson, Saline | 51 min |
| Apr 25, 9:16 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 44 min |
| Apr 25, 9:19 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski and 1 more | 41 min |
| Apr 25, 9:35 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring, Ouachita, Pike | 40 min |
| Apr 25, 9:45 AM CDT | River Flood Warning | LZK | Conway, Perry | 5 days |
| Apr 25, 9:45 AM CDT | River Flood Warning | LZK | Perry | 13 days |
| Apr 25, 9:54 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 51 min |
| Apr 25, 9:59 AM CDT | Special Weather Statement | LZK | Prairie, Woodruff | 46 min |
| Apr 25, 10:11 AM CDT | Flash Flood Warning | LZK | Clark, Cleveland, Dallas, Grant, Hot Spring, Jefferson and 1 more | 3 hr |
| Apr 25, 10:21 AM CDT | Special Weather Statement | LZK | Dallas | 29 min |
| Apr 25, 10:39 AM CDT | Flash Flood Warning | LZK | Fulton, Independence, Izard, Jackson, Sharp, Stone | 3 hr |
| Apr 25, 10:45 AM CDT | Special Weather Statement | LZK | Arkansas, Monroe | 30 min |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Prairie, White, Woodruff | 50 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Prairie | 50 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Arkansas, Monroe | 58 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | White | 19 days |
| Apr 25, 12:16 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 44 min |
| Apr 25, 12:48 PM CDT | River Flood Warning | LZK | Yell | 3 days |
| Apr 25, 12:58 PM CDT | Special Weather Statement | LZK | Scott | 32 min |
| Apr 25, 1:43 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 47 min |
| Apr 25, 2:06 PM CDT | Tornado Warning | LZK | Johnson, Logan, Scott | 39 min |
| Apr 25, 2:32 PM CDT | Special Weather Statement | LZK | Polk | 43 min |
| Apr 25, 2:35 PM CDT | Tornado Warning | LZK | Montgomery, Polk | 25 min |
| Apr 25, 2:42 PM CDT | Flash Flood Warning | LZK | Montgomery, Polk, Scott | 3 hr |
| Apr 25, 2:55 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Johnson, Marion, Newton, Pope and 1 more | 6 hr |
| Apr 25, 2:55 PM CDT | Tornado Warning | LZK | Montgomery, Polk | 35 min |
| Apr 25, 3:11 PM CDT | Tornado Warning | LZK | Montgomery, Scott, Yell | 34 min |
| Apr 25, 3:16 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery, Perry, Pike, Yell | 44 min |
| Apr 25, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Perry, Scott, Yell | 38 min |
| Apr 25, 3:38 PM CDT | Tornado Warning | LZK | Clark, Montgomery, Pike | 52 min |
| Apr 25, 3:40 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry | 35 min |
| Apr 25, 3:46 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Independence, Izard, Sharp, Stone | 44 min |
| Apr 25, 3:50 PM CDT | Tornado Warning | LZK | Fulton, Independence, Izard, Sharp, Stone | 25 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.